American Journal of Computational and Applied Mathematics

American Journal of Computational and Applied Mathematics is a peer-reviewed international journal. This journal publishes significant research papers from all branches of applied mathematical and computational sciences. It publishes original papers of high scientific value in all areas of computational and applied mathematics.


ICV 2015: 75.57; ICV 2016: 85.20 h5-index: 8, h5-median: 14
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief:
p-ISSN: 2165-8935
e-ISSN: 2165-8943

Website: http://journal.sapub.org/ajcam




Latest Issue: Volume 9, Number 3 (2019)
Skip Navigation Links.
Collapse &nbsp;<u>2019</u> 2019
 2019, Volume 9, Number 3
 2019, Volume 9, Number 2
 2019, Volume 9, Number 1
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017
Expand &nbsp;<u>2016</u> 2016
Expand &nbsp;<u>2015</u> 2015
Expand &nbsp;<u>2014</u> 2014
Expand &nbsp;<u>2013</u> 2013
Expand &nbsp;<u>2012</u> 2012
Expand &nbsp;<u>2011</u> 2011

Volume 9, Number 3, 2019

  • Articles
A 4-Point Block Method for Solving Second Order Initial Value Problems in Ordinary Differential Equations
L. A. Ukpebor
pp. 51-56
DOI: 10.5923/j.ajcam.20190903.01   118 Views  65 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Further Improvement of Simpson-type Methods for Solving Nonlinear Equations
R. Thukral
pp. 57-61
DOI: 10.5923/j.ajcam.20190903.02   109 Views  62 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Construction of Hat-Matrix Aided Composite Designs for Seconds-Order Models
Iwundu M. P., Otaru O. A. P.
pp. 62-84
DOI: 10.5923/j.ajcam.20190903.03   142 Views  66 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Mathematical Model for the Serengeti Ecosystem under Weather Variations
Janeth J. Ngana, Livingstone S. Luboobi, Okelo J. Abonyo
pp. 85-95
DOI: 10.5923/j.ajcam.20190903.04   80 Views  26 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML